# SDR CALA2019080431298

- Difficulty date: August 2, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 66,625 hours, 23,841 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Bs 101.90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STAB STA 101.90 APPROXIMATELY 11.000" FWD FROM TRAILING EDGE OF SKIN. APPROXIMATE CRACK LENGTH: 0.625". (REF NR 99842797) REPAIRED L/H HORIZONATAL STABILIZER LOWER SKIN, IN-SPAR SKIN AT STAB STA 101.90 APPROXIMATELY 11.000" FWD FROM T/E SKIN AS PER REF B737-800 SRM 55-10-01 REPAIR 11.
